# SDR GTIA2025060538943

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 51,876 hours, 23,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5311446820000
- Condition: Damaged
- Location: Zone 100
- Part time: 51,877 hours, 23,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LH SIDE OPEN FASTENER HOLE H1 AND H2 IN CROSSBEAM SPLICING AREA.  H1 LENGTH .136 INCH, H2 LENGTH.146 INCH.  PERFORMED PERMANENT REPAIR ON FRAME 16LH SIDE OPEN FASTENER HOLE H1 ON CROSSBEAM SPLICING AREA AT I OCLOCK I.A.W. DWG R5311 2926 AND EA 53-0028-25. THIS REPAIR IS CATEGORY A AND NOT REQUIRED INSPECTION AND PERFORMED PERMANENT REPAIR FR16LH HOLE H2 IN CROSSBEAM SPLICING AREA AT 2 OCLOCK  I.A.W. DWG R53112926 AND EC EA 5311-2540.
